MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Insufficient Cooling (1130); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hamilton-mr1 ventilator device alerted for ¿fan failure¿.There is no patient involvement.The device log files are provided.The device logfiles shown several technical faults.Even though there was no patient involvement at the time of the reported event, it cannot be excluded that the potential malfunction (if confirmed) would not contribute to death or serious injury if the malfunction (again if confirmed as a user error is not excluded) were to recur.Potentially it is not clear if the user was placing prior to the reported event the ventilator to close to the mri device which would conduct to the reported issue.Investigation is therefore needed.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Final report measures taken: replaced the fan (msp161855) and the fan failure issue was solved.
 
Additional Manufacturer Narrative
It was reported the device began alarming for "fan failure".Additional information was received that the device was brought close to mri.The tesla spy of the hamilton-mr1 indicates with green, yellow and red light when the device is brought too close to the mri device.If these indicators are disregarded, there can be consequences on the performance of the device.There was no report of patient involvement; harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.Local service engineer identified the fan as the defective component.Replacement of this part resolved the issue.The issue was corrected successfully, and the device was returned to the customer.The case is considered closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21924743
Report Number3001421318-2025-00562
Device Sequence Number4059612
Product Code CBK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)230208(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown